MathSciNet Relay Station
MathSciNet bibliographic data
MR1195509 11R58 (11D41)
Denis, Laurent Le théorème de Fermat-Goss. (French) [The Fermat-Goss theorem] Trans. Amer. Math. Soc. 343 (1994), no. 2, 713–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement